Thyroid Disorders Community
Thyroid palpitations and feet hurt
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Thyroid palpitations and feet hurt

I was diagnosed with hypothyroid several years ago.  I have been on 1.0 mcg and recently started having heart palipitations.  I have had a very stressful year so wasn't sure what the cause until it seemed worse and not going away.  I went to dr who did EKG and found extra beat in my heart and did blood tests. My TSH measured .25 so they lowered my dose to .75.  I have felt better in a short time, but not sure long enough as it hasn't been 6 weeks.  In last few days I have had had heart palpitations increase again.  I am due to go back to dr. I have also been experiencing pain in my feet, sometimes back of heel and calf after sitting for any length of time or lying down.  It hurts very much on bottom of my feet and have to walk it off.  Is this related to the hypothyroid or due to my thyroid being out of whack?  The dr. thought it was probably inflammation and would go away. But, what would cause the inflammation and it hasn't gone away.  After reading a few forums, I am thinking it is because my thyroid is messed up.  Can you give me some advice?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
You were on 100 mcg of levothyroxine (T4) and are now on 75 mcg...is that correct?

Did the cardiologist give you a name for your condition (extra heart beat)?

I get heart palpitations (tachycardia - rapid heart beat) from T4, also.  I have Wolfe-Parkinson-White syndrome, a congenital heart defect that causes tachycardia. The T4 makes it much worse.   I'm still very much struggling with it, so can't offer a whole lot of advice - just that I sympathize with you and know how miserable it can be.
Blank
550622_tn?1247660320
I get heart palpitations just about each time my medication gets tweaked.  I'm treated for Hyperthyroidism.  Once the medication settles in my system, the palpitations get less and less.

Amazing that one little gland can cause so many problems:)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
11 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Thyroid Answerers
Avatar_m_tn
Blank
gimel
MI
649848_tn?1357751184
Blank
Barb135
FL
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
168348_tn?1379360675
Blank
ChitChatNine
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
flyingfool
WI